# SDR IPXA2024120396867

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,838 hours, 18,845 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Transmitter
- Part number: 007061
- Part serial: 95D
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, AFTER GEAR RETRACTION, CAWS "LANDING GEAR" ALERT ANNOUNCED CONTINUOUSLY AND COULD NOT BE SILENCED.  AIR TURN BACK DIRECTED BY AMC. C/W FIM 31-51-22-00 A/C OK FOR SERVICE. PER AMC CHECKED WIRING & CONNECTOR TO THE L/H O/B FLAP TRANSMITTER NO DEFECTS NOTED .REPLACED  L/H O/B FLAP TRANSMITTER REF AMM 27-54-02 OPS CHECKS NORMAL. ALL STEPS C/W
